# SDR PCAA0405203

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 34,112 hours, 38,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 035381
- Condition: Inoperative
- Location: Nr 2
- Part time: 32,399 hours, 36,698 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 SMOKE DETECTOR INOPERATIVE DURING TEST. MAINTENANCE REMOVED AND REPLACED NR 2 UNIT AND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
